MAUDE Adverse Event Report: RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS

RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Model Number 82-6633
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the microsensor (id 826633) could not be zeroed by the icp monitor during the procedure.The physician replaced with another of the same device to complete the procedure.There was no surgical delay or adverse consequence to the patient.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor (id 826633) was not returned for evaluation (as per customer, product not available); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Additional Manufacturer Narrative
The microsensor (id 826633) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the catheter had no visible damage to the millar sensor, catheter material, or connector.Icp express read 491.The device passed electronic, noise, linearity / hysteresis and signal drift tests.Therefore the complaint condition could not be confirmed through failure analysis.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.A device history record (dhr) review, trending, and risk assessment were performed as part of the evaluation.Product was received for analysis, the investigation could not confirm the complaint.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.Likely root cause based off of the failure analysis done for this complaint is user misuse.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14319054
Report Number3014334038-2022-00084
Device Sequence Number14736990
Product Code GWM
UDI-Device Identifier20886704042331
UDI-Public20886704042331
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number82-6633
Device Catalogue Number826633
Device Lot NumberJ7517X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer06/24/2022
10/13/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date07/13/2022
10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown